zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Potential theory on Hilbert space. (English) Zbl 0165.16403

WorldCat.org
Full Text: DOI
References:
[1] Bonic, R.; Frampton, J.: Differentiable functions on certain Banach spaces. Bull. am. Math. soc. 71, 393-395 (1965) · Zbl 0131.12905
[2] Daletzky, Yu.L: Differential equations with functional derivatives and stochastic equations for generalized random processes. Dokl. akad. Nauk SSSR 166, 1035-1038 (1966)
[3] Dini, V.: Sur la méthode des approximations successives pour LES équations aux dérivées partielles du deuxième ordre. Acta. math. 25, 185-230 (1902) · Zbl 32.0366.03
[4] Doob, J. L.: Semimartingales and subharmonic functions. Trans. am. Math. soc. 77, 86-121 (1954) · Zbl 0059.12205
[5] Dynkin, E. B.: Markov processes--I. (1965) · Zbl 0132.37901
[6] Feldman, J.: Equivalence and perpendicularity of Gaussian processes. Pacific J. Math. 8, 699-708 (1958) · Zbl 0084.13001
[7] Gelfand, I. M.; Vilenkin, N. Ya: Some applications of harmonic analysis-augmented Hilbert spaces. Generalized functions 4 (1961)
[8] Gross, L.: Integration and nonlinear transformations in Hilbert space. Trans. am. Math. soc. 94, 404-440 (1960) · Zbl 0090.33303
[9] Gross, L.: Measurable functions on Hilbert space. Trans. am. Math. soc. 105, 372-390 (1962) · Zbl 0178.50001
[10] Gross, L.: Classical analysis on a Hilbert space. Analysis in function space (1964) · Zbl 0126.16401
[11] Gross, L., Abstract Wiener spaces, in ”Proceedings of the Fifth Berkeley Symposium on Mathematical Statistics and Probability” (to be published). · Zbl 0187.40903
[12] Hunt, G. A.: Some theorems concerning Brownian motion. Trans. am. Math. soc. 81, 294-319 (1956) · Zbl 0070.36601
[13] Kurzweil, J.: On approximation in real Banach spaces. Studia math. 14, 213-231 (1954)
[14] Levy, P.: Leçons d’analyse fonctionelle. (1922)
[15] Levy, P.: Analyse fonctionelle. Mem. sci. Math. acad. Sci. Paris (1925)
[16] Levy, P.: Problèmes concrets d’analyse fonctionelle. (1951)
[17] Levy, P.: Random functionsl a Laplacian random function depending on a point of Hilbert space. Univ. calif. Publ. statistics 2, No. No. 10, 195-206 (1956)
[18] Nelson, E.: An existence theorem for second order parabolic equations. Trans. am. Math. soc. 88, 414-429 (1958) · Zbl 0115.31101
[19] Petrini, H.: LES dérivées premières et secondes du potentiel. Acta. math. 31, 127-332 (1908) · Zbl 39.0819.01
[20] Prochorov, Yu.V: The method of characteristic functionals. Proceedings of the fourth Berkeley symposium on mathematical statistics and probability, 403-419 (1961)
[21] Schatten, R.: A theory of cross spaces. (1950) · Zbl 0041.43502
[22] Segal, I. E.: Distributions in Hilbert space and canonical systems of operators. Trans. am. Math. soc. 88, 12-41 (1958) · Zbl 0099.12104
[23] Varadhan, S. R. S: Limit theorems for sums of independent random variables with values in a Hilbert space. Sankhya, ser. A 24, 213-238 (1962) · Zbl 0113.34101
[24] Whitfield, J. H. M: Differentiable functions with bounded nonempty support on Banach spaces. Bull. am. Math. soc. 72, 145-146 (1966) · Zbl 0134.32404